EconPapers    
Economics at your fingertips  
 

A note on skew-elliptical distributions and linear functions of order statistics

Nicola Loperfido ()

Statistics & Probability Letters, 2008, vol. 78, issue 18, 3184-3186

Abstract: Linear functions of order statistics from bivariate, exchangeable, continuous and elliptical random vectors have a skew-elliptical distribution. This result generalizes previous ones on order statistics and skewed distributions.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(08)00295-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:78:y:2008:i:18:p:3184-3186

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-20
Handle: RePEc:eee:stapro:v:78:y:2008:i:18:p:3184-3186